# SDR SWAA2024051672482

- Difficulty date: April 9, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING.   REPAIRED ACCESS PANEL 661BB RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
